# SDR UPS805352

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corrosion
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, BOTH I/B AND O/B FLAP TRACK ASSYS HAVE CORROSION PITS, LOWER SIDE RT AFT I/B FLAP ASSY STA XW 98.  REPLACED TRACKS PER MM 27-51-03.
